# SDR A6WA200740042

- Difficulty date: November 25, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Oblique Angle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT SIDE FS 621 TO 625.30 INTERCOSTAL AT STRINGER 14L CRACKED APPROX 1.1 INCH LONG NEAR RADIUS.  (M)  MAINTENANCE REMOVED AND REPLACED OBLIQUE ANGLE IAW SRM 51-40-11 AND 51-42-06.  (K)
